Could it be because it reacting with my birth control?
Hi Etnaloves... I looked in several places and it does not liist just shakey but that does not mean that it could not be that.It does say chills,and increased anxiety is a possibility which could be the cause of shaking. YOU should continue it until you talk to the docotor... I did want to brin this to your attention... Antibiotics such as amoxicillin may reduce the effects of ethinyl estradiol in some women. If you are using ethinyl estradiol for birth control, you may be at increased risk for pregnancy or breakthrough bleeding. Talk to your doctor or pharmacist to determine if you should use an alternative or additional form of birth control during treatment with amoxicillin. This is a copy and past from here and many of the birth control have this in them check with your pharmacy and this is a good reason to always use the same pharmacy.So if so they would catch this kind of problem..it is possible it is not a factor i don't know which your taking but many this is what is in them... So i would call the pharmacy and ask them the pharmicist in most cases know more about these then the doctor and at the same time ask about the shaking but i really don't think it well be a problems.as i said.don't stop unless you talk to your doctor.SO LOTS OF PEOPLE DON'T SEE WHAT HAPPEND WITH USING ONE PHARMACY.ONLY IS WELL WORTH IT.they do slip by once in awile but rare with the computers and pharmicist ..have a good weekend and i hope this helps some..Chuck1957 medically retired pharmacy technician Cpht Oregon... we are always here to help but i think you should check with your doctor or pharmacy..cw1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2013 • 1 answer
Posted 17 Dec 2013 • 2 answers
Posted 31 Aug 2015 • 0 answers
Birth Control Pills - I've been on the birth control lutera for about a month if not almost a month?
Posted 14 Aug 2016 • 0 answers
Posted 7 Nov 2016 • 1 answer